# SDR UALA2011092605193

- Difficulty date: September 25, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 68,124 hours, 20,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY-SERVICE DOOR R1 FWD NOISE FROM AIR LEAK.FOUND PREVIOUS REPAIR COMPLETELY BLOWN OUT (SEALANT NOT CURED).  CLEANED AREA AND REAPPLIED SEALANT.  AFTER PRESSURE CHECKED DOOR.  STILL LEAKS.  CHECKED DOOR STOPS.  ALL GOOD.  REMOVED REN FROM FWD AND AFT LOWER CORNERS AND REAPPLY.   SMOOTH OUT APPLIED REN.  PRESSUIZED TO 4 PSI.  NO LEAKS HEARD FROM CABIN.
